# SDR JYDR201711163031

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6516100001044
- Part serial: 64V18661775
- Condition: Iced
- Location: Tail Rotor
- Part time: 1,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION IN TAIL ROTOR WAS FELT DURING MAINTENANCE CHECK FLIGHT AFTER DE-ICING. WHEN HEAT WAS APPLIED TO TAIL ROTOR BLADE, WATER WAS SEEN COMING FROM STRAP AREA AS TRAPPED ICE MELTED. OUTSIDE AIR TEMPERATURE WAS BELOW FREEZING. SB64F15-3 WAS PERFORMED BEFORE HEAT WAS APPLIED WITH NEGATIVE RESULTS. SB WAS PERFORMED AGAIN AFTER HEATING WITH POSITIVE RESULTS FOR WATER ENTRAPMENT. TRB WAS REMOVED FROM AIRCRAFT AND SENT TO THIS REPAIR STATION FOR INVESTIGATION. T
